| Model Number |
V273 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted and replaced due to unknown product performance issue.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was found to be operating in safety mode.The crt-p replacement was recommended.Subsequently, a revision procedure was performed and the crt-p was explanted and replaced.No additional adverse patient effects were reported.